MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA MULTITEST SPECIMEN COLLECTION KIT; DEVICE, SPECIMEN COLLECTION

HOLOGIC, INC. APTIMA MULTITEST SPECIMEN COLLECTION KIT; DEVICE, SPECIMEN COLLECTION
Catalog Number ASY-08848
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the part history file associated with the multitest swabs included in the aptima multitest swab kit (ln: 933932) confirmed that the swabs successfully passed inspection specifications.Hologic has not been informed of any adverse outcomes related to this issue.A supplier corrective action request (scar) has been issued to the supplier of the swabs ((b)(4)).H3 other text: other.
 
Event or Problem Description
On (b)(6) 2026, a canadian customer reported to hologic that during rectal specimen collection with the aptima multitest specimen collection kit (ln 933932), a portion of the swab tip fibers remained inside the patient and had to be physically removed.No further information on the patient¿s status after leaving the clinic was provided to hologic.Hologic has not learned of any adverse outcomes related to this event.

Brand Name
APTIMA MULTITEST SPECIMEN COLLECTION KIT
Common Device Name
DEVICE, SPECIMEN COLLECTION
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
maria osorio
10210 genetic center drive
san diego, CA 92121
MDR Report Key25595231
Report Number2024800-2026-00037
Device Sequence Number14797932
Product Code LIO
UDI-Device Identifier25420045510187
UDI-Public25420045510187
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K032554
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberASY-08848
Device Lot Number933932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown